Badges (1)

About

Health Interests
Cancer

Pages

Member not yet following any Pages.

Posts (9)

Nov 3, 2019 · Concerned about the side effects of anastrozole in Breast Cancer

I don’t respond too often but am here daily for reassurance. I totally live by this. I am extremely grateful for every single day I wake up, for the unrelenting support of my family and friends and for what I read from each and everyone one of you. I’ve learned to slow down and take one day at a time. Thank you everybody. It helps me more than you will ever know because I get really scared at times.

Oct 16, 2019 · Conflicted on taking medication in Breast Cancer

I have this book too. I try my best to follow it as well!

Aug 31, 2019 · Midriff expanding after chemo and/or aromatase inhibitors in Breast Cancer

Oh my. I thought the expanding midriff was just another symptom I was blaming on my Anastrozole

Jul 21, 2019 · Concerned about the side effects of anastrozole in Breast Cancer

Knee, foot, ankle pain and heel numbness the worst for me along with the fatigue. Have been on Anastrozole for 15 months now. Keep getting told to give it another 3 months and maybe it will improve. As you all do as well trying my best!

Aug 30, 2018 · A whirlwind in Breast Cancer

Your story, courage, strength and faith is truly amazing and very inspirational. God bless you and thank you. The absolutely very best to you

Aug 29, 2018 · A whirlwind in Breast Cancer

Thanks much. Nice knowing someone "Get's it"! I appreciate the recommendations as well.